| Catalog Number |
STP-PR-001 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that missing sensor wire occurred.The sensor was inserted into the abdomen on (b)(6) 2024.It was indicated that the patient removed the transmitter from the sensor pod before removing the sensor from the body, which is misuse of the device.No product was provided for evaluation.The allegation and a probable cause could not be determined.No injury or medical intervention was reported.